# SDR SWAA2018061922892

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 51,686 hours, 25,288 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 416A15005
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT ESCAPE ROPE COVER LOOSE.  R&R COVER IAW SIP.
